Hello everyone.

The Mixed Reality Forums here are no longer being used or maintained.

There are a few other places we would like to direct you to for support, both from Microsoft and from the community.

The first way we want to connect with you is our mixed reality developer program, which you can sign up for at https://aka.ms/IWantMR.

For technical questions, please use Stack Overflow, and tag your questions using either hololens or windows-mixed-reality.

If you want to join in discussions, please do so in the HoloDevelopers Slack, which you can join by going to https://aka.ms/holodevelopers, or in our Microsoft Tech Communities forums at https://techcommunity.microsoft.com/t5/mixed-reality/ct-p/MicrosoftMixedReality.

And always feel free to hit us up on Twitter @MxdRealityDev.

Microsoft Windows Store and most of my apps Vanish from Hololens every few days!!

Hello All,

I am having a very odd issue with my Hololens. The Microsoft Windows Store and most of my apps vanish after a few days. I have to do a reset 3 times a week. After the reset everything works fine for a few days then all of a sudden the Store disappears and so do half of the apps I have installed.

Any ideas? I have tried updating to the latest version and still have the same issues.

Thank you!

Answers

  • It definitely sounds like something is messed up in there. When you do the device reset, are you doing it from the Settings on the device? If so, have you tried resetting it with the Device Recovery tool on a PC? That would be my next step if you have not done it yet.

  • @Jesse_McCulloch said:
    It definitely sounds like something is messed up in there. When you do the device reset, are you doing it from the Settings on the device? If so, have you tried resetting it with the Device Recovery tool on a PC? That would be my next step if you have not done it yet.

    Yes I am doing it from the settings. I will try it from the Device Recovery tool next time it happens to see if that helps.

    Thank you.

Sign In or Register to comment.